# SDR CALA2025082508092

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 76,287 hours, 33,822 cycles
- Engine: Iae V2522A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 4A7124
- Part serial: FAET5659
- Condition: Faulted
- Location: Zone 400
- Part time: 44,832 hours, 24,167 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG2/INNER EXHAUST HAS FLUID LEAKING AT THE 6 OCLOCK POSITION.  SUSPECT FUEL PUDDLE, DID NOT GLOW FROM UV LIGHT AND DOES NOT HAVE A SMELL. IN CONCURRANCE WITH TOMC ENGINE DESK, SUSPECT #5 ENGINE BEARING OIL SCAVENGE TUBE MAY BE BLOCKED INTERNALLY & CAUSING THE COKING AT THE EXHAUST PIPE.  SUGGESTED MT 72-022/033. REMOVED TUBING AND COMPONENTS REF MT 72-022 REF L. REINSTALLED & COMPLETED MT 72-022 REV L UP TO STEP 19 REQUIRES OIL LEAK TEST.  NO FIX. LEAKING APPROX 30 SEC AFTER ENGINE SHUTDOWN FROM 6 O CLOCK POSITION BELOW/ FWD OF EXHAUST CONE. NO VISABLE LEAKS FROM #5 BEARING COVER & LINES, REPLACE SCAVENGE OIL PUMP FIN 1000EM2 REPLACED OIL SCAVENGE PUMP. NO LEAKS NOTED
